MathSciNet Relay Station
MathSciNet bibliographic data
MR1727551 54H20 (37B25 37B45 55P55)
Giraldo, Antonio; Sanjurjo, Jose M. R. On the global structure of invariant regions of flows with asymptotically stable attractors. Math. Z. 232 (1999), no. 4, 739–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement